OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Introduction to the fractional-order chaotic system under fractional operator in Caputo sense
Ndolane Sene
Alexandria Engineering Journal (2021) Vol. 60, Iss. 4, pp. 3997-4014
Open Access | Times Cited: 43

Showing 1-25 of 43 citing articles:

A New Mathematical Modeling of the COVID-19 Pandemic Including the Vaccination Campaign
Mehmet Yavuz, Fatma Özlem Coşar, Fatma Günay, et al.
Open Journal of Modelling and Simulation (2021) Vol. 09, Iss. 03, pp. 299-321
Open Access | Times Cited: 70

Spatiotemporal chaos in spatially extended fractional dynamical systems
Manal Alqhtani, Kolade M. Owolabi, Khaled M. Saad, et al.
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 119, pp. 107118-107118
Closed Access | Times Cited: 31

Design of a fractional-order atmospheric model via a class of ACT-like chaotic system and its sliding mode chaos control
Manisha Krishna Naik, Chandrali Baishya, P. Veeresha, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2023) Vol. 33, Iss. 2
Closed Access | Times Cited: 30

A caputo fractional order financial mathematical model analyzing the impact of an adaptive minimum interest rate and maximum investment demand
Morufu Oyedunsi Olayiwola, Adedapo Ismaila Alaje, Akeem Olarewaju Yunus
Results in Control and Optimization (2023) Vol. 14, pp. 100349-100349
Open Access | Times Cited: 23

A chaos control strategy for the fractional 3D Lotka–Volterra like attractor
Manisha Krishna Naik, Chandrali Baishya, P. Veeresha
Mathematics and Computers in Simulation (2023) Vol. 211, pp. 1-22
Closed Access | Times Cited: 19

On a new four-dimensional model of memristor-based chaotic circuit in the context of nonsingular Atangana–Baleanu–Caputo operators
Chernet Tuge Deressa, Sina Etemad, Shahram Rezapour
Advances in Difference Equations (2021) Vol. 2021, Iss. 1
Open Access | Times Cited: 37

Construction and implementation of wide range parameter switchable chaotic system
Minxiu Yan, Xindi Liu, Jingfeng Jie, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 4

Parametric analysis of two reaction–diffusion models leading to pattern formation
Shruti Tomar, Naresh M. Chadha
Elsevier eBooks (2025), pp. 247-266
Closed Access

Fractional modeling of COVID-19 epidemic model with harmonic mean type incidence rate
Sowwanee Jitsinchayakul, Rahat Zarin, Amir Khan, et al.
Open Physics (2021) Vol. 19, Iss. 1, pp. 693-709
Open Access | Times Cited: 25

Investigating a new conservative 4-dimensional chaotic system
Mati ur Rahman, M.A. El‐Shorbagy, Hussam Alrabaiah, et al.
Results in Physics (2023) Vol. 53, pp. 106969-106969
Open Access | Times Cited: 9

An algorithm for numerical study of fractional atmospheric model using Bernoulli polynomials
Khushbu Agrawal, Sunil Kumar, Ali Akgül
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 4, pp. 3101-3134
Closed Access | Times Cited: 3

Nonlinear dynamics and forced vibrations of simply-supported fractional viscoelastic microbeams using a fractional differential quadrature method
S.A. Mohamed, Mohamed A. Eltaher, Nazira Mohamed, et al.
Mechanics Based Design of Structures and Machines (2024) Vol. 52, Iss. 12, pp. 10006-10025
Closed Access | Times Cited: 3

Numerical investigation of fractional order chaotic systems using a new modified Runge-Kutta method
A Sai Lekshmi, V. Balakumar
Physica Scripta (2024) Vol. 99, Iss. 10, pp. 105225-105225
Closed Access | Times Cited: 3

Dynamics of Hidden Attractors in Four-Dimensional Dynamical Systems with Power Law
Zareen A. Khan, Javed Khan, Sayed Saifullah, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-22
Open Access | Times Cited: 14

Theory and applications of new fractional-order chaotic system under Caputo operator
Ndolane Sene
An International Journal of Optimization and Control Theories & Applications (IJOCTA) (2021) Vol. 12, Iss. 1, pp. 20-38
Open Access | Times Cited: 18

Boundary analysis and energy feedback control of fractional-order extended Malkus–Robbins dynamo system
Yi‐You Hou, Ming-Hung Lin, Hassan Saberi Nik, et al.
Chaos Solitons & Fractals (2024) Vol. 183, pp. 114922-114922
Closed Access | Times Cited: 2

Modeling and dynamics analysis of a novel fractional-order meminductive multi-stable chaotic circuit and its FPGA implementation
Chaojun Wu, Linhai Xiong, Ningning Yang
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115222-115222
Closed Access | Times Cited: 2

Chaos and stability of a fractional model of the cyber ecosystem
J.F. Gómez‐Aguilar, Manisha Krishna Naik, Reny George, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 22146-22173
Open Access | Times Cited: 2

Navigating climate complexity and its control via hyperchaotic dynamics in a 4D Caputo fractional model
Manisha Krishna Naik, Chandrali Baishya, R. N. Premakumari, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 2

Global Mittag-Leffler Attractive Sets, Boundedness, and Finite-Time Stabilization in Novel Chaotic 4D Supply Chain Models with Fractional Order Form
Muhamad Deni Johansyah, Aceng Sambas, Muhammad Farman, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 8, pp. 462-462
Open Access | Times Cited: 2

Numerical solutions of fractional optimal control with Caputo–Katugampola derivative
N. H. Sweilam, A. M. Nagy, Tamer Mostafa Al-Ajami
Advances in Difference Equations (2021) Vol. 2021, Iss. 1
Open Access | Times Cited: 15

On configuring new choatic behaviours for a variable fractional-order memristor-based circuit in terms of Mittag-Leffler kernel
Yu‐Ming Chu, Saima Rashid, Qurat ul Ain Asif, et al.
Results in Physics (2023) Vol. 53, pp. 106939-106939
Open Access | Times Cited: 5

Page 1 - Next Page

Scroll to top